# SDR TC8A96024

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR CAP AT XW 69.50 HAS 2 CRACKS BETWEEN STIFFENERS, 2.5-7 INCHES.  REPAIRED AFFECTED AREA AS PER SRM 57-5-0.  (M)
